Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Torus actions on weakly pseudoconvex spaces


Author: Stefano Trapani
Journal: Trans. Amer. Math. Soc. 358 (2006), 1971-1981
MSC (2000): Primary 32M05, 32U10
Published electronically: December 20, 2005
MathSciNet review: 2197438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the univalent local actions of the complexification of a compact connected Lie group $ K$ on a weakly pseudoconvex space where $ K$ is acting holomorphically have a universal orbit convex weakly pseudoconvex complexification. We also show that if $ K$ is a torus, then every holomorphic action of $ K$ on a weakly pseudoconvex space extends to a univalent local action of $ K^{\mathbf{C}}.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32M05, 32U10

Retrieve articles in all journals with MSC (2000): 32M05, 32U10


Additional Information

Stefano Trapani
Affiliation: Dipartimento di Matematica, Universita’ di Roma 2 Tor Vergata, Via della Ricerca Scientifica, 00133 Roma, Italy
Email: trapani@mat.uniroma2.it

DOI: http://dx.doi.org/10.1090/S0002-9947-05-04053-5
PII: S 0002-9947(05)04053-5
Received by editor(s): August 7, 2003
Received by editor(s) in revised form: January 27, 2004
Published electronically: December 20, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.